Atorvastatin-induced dermatomyositis


Oztas M. , Ugurlu S. , Aydin Ö.

RHEUMATOLOGY INTERNATIONAL, vol.37, no.7, pp.1217-1219, 2017 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 7
  • Publication Date: 2017
  • Doi Number: 10.1007/s00296-017-3658-9
  • Title of Journal : RHEUMATOLOGY INTERNATIONAL
  • Page Numbers: pp.1217-1219

Abstract

A 49-year-old man with no previous history of musculoskeletal or cutaneous problems who had a myocardial infarction (MI) was treated with atorvastatin, prasugrel, enoxaparine, and diltiazem following percutaneous coronary intervention. He was referred to our rheumatology outpatient clinic for rash and papules on the knuckles, face, and neck, as well as proximal muscle weakness. In the physical examination, a reddish rash on the face and Gottron's papules on the knuckles were detected. The skin biopsy performed indicated interface dermatitis with hydropic degeneration of basal keratinocytes, supporting the clinical impression of dermatomyositis. He was started on prednisolone 1 mg/kg/day. After 30 days of prednisolone therapy, all symptoms disappeared.